# SDR AALA202401223812

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 66,767 hours, 27,948 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR, BOTTOM LEFT CORNER STICKING; MAKING THE DOOR DIFFICULT TO OPEN AND CLOSE. RESECURED LOOSE DOOR SILL.
